Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Can Isoniazid and Rifabicin for dysouria be avoided without having symptoms of cystitis ?

After instilations of BCG in my bladder , I presented symptoms of dysouria. The doctor gave me Isoniazid and Rifabicin together. In some days, my pressure was higher (170,180/ 90/110). After three weeks I stopped this medicin and my pressure was . normal. The disouria and the symptoms of cystitis come again. Now, I take 300mg of Isoniazid in the morning and i pill of Avelox in the night. The problems of cystitis came again. What could I do to help my organism? the endoscopy in my bladder in May didnt show any irritation. Dr. Chris Naoum, dermatologist
Asked On : Thu, 1 Sep 2011
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You are having bladder irritation because of the inflammatory reaction brought about by BCG inside the bladder. Not to worry. This should clear up within a week. Avoid much fluid intake 6-8 hours before the therapy. Get plenty of rest. Avoid sexual intercourse as BCG could be transferrable to your partner and can cause TB like disease. Drink plenty of water. Eat plenty of fresh fruits and green leafy vegetables. Wait for a week for the symptoms to subside. If it doesn't you can consult your Doctor for methods of relief.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor